# SDR CA110725001

- Difficulty date: July 22, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 38,031 hours
- Engine: Ge CFM565A
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adiru
- Part number: HG2030AC11
- Condition: Failed
- Location: Nr 3
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ACFT WAS DISPATCHED WITH NR 3 ADR INOPERATIVE. AFTER DEPARTURE IN THE CLIMB, THE FLIGHT EXPERIENCED A FAILURE OF THE NR1 ADR AND ELECTED TO RETURN.  NO EMERGENCY WAS DECLARED.  THERE WAS NO ADVERSE PASSENGER REACTION OBSERVED  REPLACED ADIRU 1 IAW AMM TASK 34-12-34-400.
